On edge coloring bipartite graphs

Richard Cole, John E. Hopcroft

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)540-546
JournalSIAM Journal on Computing
Volume11
Issue number3
StatePublished - 1982

Cite this

Cole, R., & Hopcroft, J. E. (1982). On edge coloring bipartite graphs. SIAM Journal on Computing, 11(3), 540-546.

On edge coloring bipartite graphs. / Cole, Richard; Hopcroft, John E.

In: SIAM Journal on Computing, Vol. 11, No. 3, 1982, p. 540-546.

Research output: Contribution to journalArticle

Cole, R & Hopcroft, JE 1982, 'On edge coloring bipartite graphs', SIAM Journal on Computing, vol. 11, no. 3, pp. 540-546.
Cole, Richard ; Hopcroft, John E. / On edge coloring bipartite graphs. In: SIAM Journal on Computing. 1982 ; Vol. 11, No. 3. pp. 540-546.
@article{616f32412b1341b1903831fd47e165f1,
title = "On edge coloring bipartite graphs",
author = "Richard Cole and Hopcroft, {John E.}",
year = "1982",
language = "English",
volume = "11",
pages = "540--546",
journal = "SIAM Journal on Computing",
issn = "0097-5397",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

TY - JOUR

T1 - On edge coloring bipartite graphs

AU - Cole, Richard

AU - Hopcroft, John E.

PY - 1982

Y1 - 1982

M3 - Article

VL - 11

SP - 540

EP - 546

JO - SIAM Journal on Computing

JF - SIAM Journal on Computing

SN - 0097-5397

IS - 3

ER -